# SDR CA060201003

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Grumav STCSCANTY30
- Propeller: Hartzl HC83V202
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hartzl, HC83V202C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MPI INSPECTION IT WAS NOTED THAT 2 A14B BEARINGS, 3 C838-6 CLAMPS, 1 C1404 HUB, AND 2 A1496-0 ARMS WERE ALL CORRODED BEYOND LIMITS.  THROUGH DIMENSIONAL INSPECTIONS THE FOLLOWING PARTS WERE FOUND TO BE WORN BEYOND SERVICEABLE LIMITS,1 B806 CYLINDER AND 1 A871 MUSHROOM.
